Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15518

Title: On the inference of non-confluent NLC graph grammars
Authors: Brijder, Robert
Blockeel, Hendrik
Issue Date: 2013
Citation: JOURNAL OF LOGIC AND COMPUTATION, 23 (4), p. 799-814
Abstract: Grammar inference deals with determining (preferably simple) models/grammars consistent with a set of observations. There is a large body of research on grammar inference within the theory of formal languages. However, there is surprisingly little known on grammar inference for graph grammars. In this article, we take a further step in this direction and work within the framework of node label controlled (NLC) graph grammars. Specifically, given a graph G and a set S of disjoint and isomorphic subgraphs of G, we characterize whether or not there is a graph grammar consisting of one production such that G may be derived from G(0), the graph obtained from G by 'contraction' of each subgraph in S to a node labelled by N. This generalizes a previous result that assumes boundary NLC graph grammars, and leads one to consider the more involved 'non-confluent' graph grammar rules.
Notes: [Brijder, Robert] Hasselt Univ, Diepenbeek, Belgium. [Brijder, Robert; Blockeel, Hendrik] Leiden Univ, Leiden Inst Adv Comp Sci, NL-2300 RA Leiden, Netherlands. [Blockeel, Hendrik] Katholieke Univ Leuven, Dept Comp Sci, Louvain, Belgium.
URI: http://hdl.handle.net/1942/15518
DOI: 10.1093/logcom/exr046
ISI #: 000322402200005
ISSN: 0955-792X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A198.95 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.